Alert archive / Wisconsin / Tornado Warnings in 2010

Tornado Warning 15, NWS Green Bay, WI

July 27, 2010Vilas County, Wisconsin

NWS Green Bay, WI issued this tornado warning at Jul 27, 2010, 7:31 PM CDT for Vilas County, Wisconsin. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2010, 7:31 PM CDT (00:31 UTC)
Expired
Jul 27, 2010, 8:15 PM CDT
In force
44 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon

County Vilas County, WI

The radar

The Marquette radar (KMQT), 189 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 7:45 PM CDTFUNNEL CLOUDLac Du Flambeau, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 6:01 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2010-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1763 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2010-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1763 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
965 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
1.7
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

534 
WFUS53 KGRB 280031
TORGRB
WIC125-280115-
/O.NEW.KGRB.TO.W.0015.100728T0031Z-100728T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
731 PM CDT TUE JUL 27 2010

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN VILAS COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 815 PM CDT

* AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 8 MILES SOUTH OF MERCER...OR 20 MILES NORTHEAST
  OF PARK FALLS...AND MOVING EAST AT 40 MPH.

* THIS DANGEROUS STORM WILL BE NEAR...
  LAC DU FLAMBEAU AROUND 740 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE ARBOR
VITAE...SAYNER...STAR LAKE AND ST GERMAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

IF ON OR NEAR ANY NORTHWOODS LAKE IN THE WARNING AREA...GET OUT OF 
THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IN 
ADDITION...THUNDERSTORMS CAN PRODUCE LARGE CAPSIZING WAVES...EVEN ON 
SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW. 
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4592 9004 4598 9004 4599 9003 4599 8993
      4615 8993 4612 8939 4590 8945 4590 9005
TIME...MOT...LOC 0030Z 282DEG 41KT 4605 9003

$$

RDM
3 follow-up statements
769 
WWUS53 KGRB 280041
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
741 PM CDT TUE JUL 27 2010

WIC125-280115-
/O.CON.KGRB.TO.W.0015.000000T0000Z-100728T0115Z/
VILAS WI-
741 PM CDT TUE JUL 27 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN VILAS COUNTY
UNTIL 815 PM CDT...

AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 6 MILES NORTHWEST OF LAC DU FLAMBEAU...OR 25 MILES
EAST OF PARK FALLS...MOVING EAST AT 4 MPH.

THIS DANGEROUS STORM WILL MOVE ACROSS THE AREA BETWEEN MANITOWISH 
WATERS AND LAC DU FLAMBEAU BETWEEN 740 PM AND 800 PM.

OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE WOODRUFF...
ARBOR VITAE...SAYNER...STAR LAKE AND ST GERMAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

IF ON OR NEAR ANY LAKE IN THE WARNING AREA...GET OUT OF THE WATER 
AND MOVE INDOORS OR INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IN 
ADDITION...THUNDERSTORMS CAN PRODUCE LARGE CAPSIZING WAVES...EVEN ON 
SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW. 
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4592 9004 4598 9004 4599 9003 4599 8993
      4615 8993 4612 8939 4590 8945 4590 9005
TIME...MOT...LOC 0039Z 285DEG 40KT 4603 8992

$$

RDM
562 
WWUS53 KGRB 280102
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
802 PM CDT TUE JUL 27 2010

WIC125-280115-
/O.CON.KGRB.TO.W.0015.000000T0000Z-100728T0115Z/
VILAS WI-
802 PM CDT TUE JUL 27 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWEST VILAS COUNTY 
UNTIL 815 PM CDT...

AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 10 MILES SOUTH OF BOULDER JUNCTION...OR 15 MILES
WEST OF EAGLE RIVER...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  SAYNER...STAR LAKE AND ST GERMAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

IF ON OR NEAR ANY LAKE IN THE WARNING AREA...GET OUT OF THE WATER 
AND MOVE INDOORS OR INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IN 
ADDITION...THUNDERSTORMS CAN PRODUCE LARGE CAPSIZING WAVES...EVEN ON 
SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW. 
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4590 8988 4592 8986 4596 8986 4599 8983
      4612 8981 4612 8939 4590 8945 4590 8987
TIME...MOT...LOC 0102Z 285DEG 40KT 4596 8957

$$

RDM
414 
WWUS53 KGRB 280112
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
812 PM CDT TUE JUL 27 2010

WIC125-280122-
/O.EXP.KGRB.TO.W.0015.000000T0000Z-100728T0115Z/
VILAS WI-
812 PM CDT TUE JUL 27 2010

...THE TORNADO WARNING FOR SOUTHWEST VILAS COUNTY WILL EXPIRE AT 815 
PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

IN ADDITION...A TORNADO WATCH REMAINS IN EFFECT UNTIL 2 AM.

LAT...LON 4590 8988 4592 8986 4596 8986 4599 8983
      4612 8981 4612 8939 4590 8945 4590 8987
TIME...MOT...LOC 0112Z 284DEG 39KT 4594 8943

$$

RDM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this tornado warning went out at Jul 27, 3:31 PM CDT, 4 hours earlier.

Area forecast discussion, Jul 27, 3:31 PM CDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
331 PM CDT TUE JUL 27 2010

.SHORT TERM...TONIGHT AND WEDNESDAY.

FORECAST CONCERNS ON PCPN POTENTIAL WITH ADVANCING COLD FRONT.
MCV FROM OVERNIGHT CONVECTION AND LLVL JET HAS MAINTAINED
CONVECTION THROUGH THE DAY OVER CENTRAL INTO NORTHEAST WI.
QUESTION IS WHAT THE DAYS RAIN HAS DONE TO POTENTIAL FOR
ADDITIONAL STORMS. VARIETY OF BOUNDARIES LEFT BEHIND IN ADDITION
TO WARM FRONT VCNTY MSP AND COLD FRONT WESTERN MN. HAVE TRENDED
TOWARDS SCENARIO PORTRAYED IN RAPID UPDATE RUC...WITH DEVELOPMENT
WESTERN WI/EASTERN MN...AND ADVANCING LINE OVERNIGHT WITH THE COLD
FRONT. STILL CAPPED A BIT IN MSP AREA GIVEN 18Z SOUNDING...THOUGH
NO INHIBITION AND 1200 CAPE IN GRB. SLIGHT RISK REMAINS FOR HAIL AND
DAMAGING WINDS OVER CENTRAL AND NORTHEAST WI...WITH INCREASING
SHEAR AS JET SINKS SOUTH INTO WESTERN LAKES. PRECIP WATERS STILL IN 1.5
TO 2 INCH RANGE WITH ONE INCH RAINFALL AMOUNTS ALREADY REPORTED IN
CENTRAL WI THIS AFTERNOON. POTENTIAL FOR 1 TO 1.5 INCH AMOUNTS
OVER CWA TONIGHT...NAM/RUC POINT TO NORTHERN WI...THOUGH
CONFIDENCE IN FORECAST LOW.

FRONT TO MOVE THROUGH EARLY MORNING HOURS. 850 FLOW SHIFTS NW
WITH DRIER CONDITIONS BY AFTERNOON.

.LONG TERM...WEDNESDAY NIGHT THRU NEXT TUESDAY. SURFACE HIGH
PRESSURE AREA TO DOMINATE THE AREA/S WEATHER INTO FRIDAY. IN
GENERAL...THE SURFACE HIGH PRESSURE AREA IS NEARLY STATIONARY OVER
THE GREAT LAKES REGION WHILE THE RETURN FLOW ON THE BACK SIDE
OF THE HIGH REMAINS OVER THE NORTHERN PLAINS. MODELS HAVE BEEN
ATTEMPTING TO SLIDE SOME PCPN INTO THE AREA FROM THE WEST FRIDAY
INTO SUNDAY PERIOD. THIS MORNING MODEL RUNS HAVE TRENDED WITH
A FRONTAL BOUNDARY SHIFT NORTH INTO IOWA LATER FRIDAY AS A SHORT
WAVE TROF WITH A RRQ REGION OF THE UPPER JET SLIDES SEWD OVER OR
NEAR THE FORECAST AREA. GFS IS VERY AGGRESSIVE WITH THIS FEATURE
WHILE THE NAM KEEPS THESE DYNAMICS FURTHER SOUTH AND WEST.
AT THIS TIME WILL CONFINE BEST CHC OF RAIN FOR AREAS SOUTH AND
WEST OF THE AREA LATE FRIDAY INTO THE FRIDAY NIGHT PERIOD. REMOVED
THE AFTERNOON CHC FOR SATURDAY...MAY BE NEEDED LATER ON BUT THE THREAT
OF THIS BOUNDARY SHIFTING TOWARD TOWARD THE REGION IS
QUESTIONABLE. DUE TO LACK OF CONSISTENCY WITH FEATURES FOR FOCUS
OF CONVECTION...AFTER FRIDAY NIGHT WILL LEAN TOWARD A DRIER
FORECAST UNTIL THE MONDAY NIGHT INTO TUESDAY TIME WHERE MDM PROGS
ARE IN RELATIVELY GOOD AGREEMENT THAT FAR OUT WITH A FROPA PASSAGE.
&&

.AVIATION...COLD FRONT ADVANCING THROUGH STATE TONIGHT WILL BRING
THUNDERSTORMS TO AREA THIS EVENING INTO OVERNIGHT HOURS. VFR
CONDITIONS BEHIND FRONT WED AFTERNOON.
&&

.HYDROLOGY...HIGH RAINFALL RATES AND RAINFALL AMOUNTS ON ONE TO
TWO INCHES AGAIN INCREASES RISK OF FLOODING.  SEE ESF.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TE/TDH
Hazardous weather outlook, Jul 27, 4:14 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
414 PM CDT TUE JUL 27 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
414 PM CDT TUE JUL 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL
AND NORTHEAST WISCONSIN TONIGHT. DAMAGING WINDS...LARGE HAIL AND
LOCALLY HEAVY RAIN ARE THE MAIN THREATS WITH THESE STORMS. THERE
IS ALSO A POTENTIAL FOR TORNADOES EARLY THIS EVENING OVER CENTRAL
WISCONSIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT.

LMZ521-522-541>543-282115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
414 PM CDT TUE JUL 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS WITH LARGE HAIL AND STRONG WIND
GUSTS. THESE STORMS MAY POSE A HAZARD FOR SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 27, 3:59 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
359 PM CDT TUE JUL 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             SPLIT ROCK              44.70N 89.01W
07/27/2010  M1.25 INCH       SHAWANO            WI   AMATEUR RADIO

&&
Local storm report, Jul 27, 4:02 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
402 PM CDT TUE JUL 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             SPLIT ROCK              44.70N 89.01W
07/27/2010  M1.75 INCH       SHAWANO            WI   TRAINED SPOTTER

            AND ESTIMATED 60 MPH WIND GUSTS.

&&
Local storm report, Jul 27, 4:30 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
430 PM CDT TUE JUL 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             MARION                  44.66N 88.88W
07/27/2010  E0.75 INCH       WAUPACA            WI   PUBLIC

&&
Local storm report, Jul 27, 5:33 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
533 PM CDT TUE JUL 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             TIGERTON                44.73N 89.05W
07/27/2010  M1.75 INCH       SHAWANO            WI   PUBLIC

            REPORTED RELAYED BY WSAW-TV.

&&

ECKBERG
Special weather statement, Jul 27, 6:14 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
614 PM CDT TUE JUL 27 2010

WIZ005-010>012-018-019-280015-
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
614 PM CDT TUE JUL 27 2010

...STRONG TO SEVERE THUNDERSTORMS EXPECTED TO MOVE INTO
NORTH CENTRAL WISCONSIN THIS EVENING...

AT 610 PM...DOPPLER RADAR INDICATED A LINE OF STRONG TO SEVERE
THUNDERSTORMS EXTENDING FROM 45 MILES NORTHWEST OF ARBOR VITAE
WESTWARD INTO CENTRAL MINNESOTA. THE LINE OF THUNDERSTORMS WAS
MOVING TO THE EAST AROUND 40 MPH AND HAS A HISTORY OF PRODUCING
LARGE HAIL AND DAMAGING WINDS. THE STRONGEST THUNDERSTORMS THAT
WILL BE CAPABLE OF PRODUCING DAMAGING WINDS OR LARGE HAIL SHOULD
MOVE INTO VILAS COUNTY BETWEEN 7 AND 730 PM. THE STORMS SHOULD
MOVE ACROSS ONEIDA...FOREST AND FLORENCE COUNTIES BETWEEN 730
AND 9 PM. THE STORMS SHOULD SLOWLY SINK SOUTHWARD INTO LINCOLN
AND LANGLADE COUNTIES BETWEEN 8 AND 10 PM.

AS THE STORMS APPROACH YOUR AREA...BOATERS AND CAMPERS SHOULD
SEEK SAFE SHELTER AWAY FROM TALL TREES. TORRENTIAL RAINS CAN
ALSO BE EXPECTED WITH THIS LINE AS SOME LOCATIONS COULD SEE
1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF TIME.

REMEMBER... CONDITIONS ARE FAVORABLE FOR THE FORMATION OF
TORNADOES. A TORNADO WATCH IS IN EFFECT UNTIL 2 AM.

ECKBERG
Local storm report, Jul 27, 7:21 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
721 PM CDT TUE JUL 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     TIPLER                  45.91N 88.63W
07/27/2010                   FLORENCE           WI   PUBLIC

            TREE DOWN AT INTERSECTION OF HWY 70 AND 139. TIME
            ESTIMATED.

&&

BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 7:09 PM CDTSevere Thunderstorm WarningGRBVilas66 min
Jul 27, 7:28 PM CDTSevere Thunderstorm WarningGRBFlorence, Marinette54 min
Jul 27, 7:31 PM CDTFlash Flood WatchGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more6 hr
Jul 27, 8:01 PM CDTSevere Thunderstorm WarningGRBOneida59 min
Jul 27, 8:16 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas36 min
Jul 27, 8:34 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest41 min
Jul 27, 8:55 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Oneida65 min
Jul 27, 9:16 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette59 min
Jul 27, 9:39 PM CDTSevere Thunderstorm WarningGRBMarathon51 min
Jul 27, 9:46 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Marinette, Oconto44 min
Jul 27, 9:54 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Shawano37 min
Jul 27, 10:03 PM CDTFlash Flood WarningGRBFlorence6 hr
Jul 27, 10:20 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto37 min
Jul 27, 10:29 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood61 min
Jul 27, 11:05 PM CDTSevere Thunderstorm WarningGRBWood29 min

Nearby

Tornado Warnings in Wisconsin, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.